| Model Number |
SM-5628 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/06/2022
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a procedure, the needle popped off the suture thread.A new suture was used to resolve the issue.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.